Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 127397, 24 pages
http://dx.doi.org/10.1155/2012/127397
Research Article

Numerical Solutions of Stochastic Differential Delay Equations with Poisson Random Measure under the Generalized Khasminskii-Type Conditions

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 3 April 2012; Accepted 22 May 2012

Academic Editor: Zhenya Yan

Copyright © 2012 Minghui Song and Hui Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Minghui Song and Hui Yu, “Numerical Solutions of Stochastic Differential Delay Equations with Poisson Random Measure under the Generalized Khasminskii-Type Conditions,” Abstract and Applied Analysis, vol. 2012, Article ID 127397, 24 pages, 2012. doi:10.1155/2012/127397